# SDR YENA20160326268

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 48,484 hours, 17,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED BACK TO GATE.  EMERGENCY LIGHTS STUCK IN ON REGARDLESS OF SWITCH POSITION.  PERFORMED SATISFACTORY OPS TEST OF EMERGENCY LIGHTS AND RESET THRU F/A PTT IAW AMM 35-51-00.  ALL LIGHTS CHECKED.  OK FOR SERVICE.
